Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Excessive sweating and then feeling cold, shaking. Taking antibiotics for bladder infection. Next step?

I started sweating so much and then was freezing cold . I am shaking all over my body and took temp it is 94.7 under the arm so 95.7. I am on antiobotic for bladder infection for the past 7dys and have 4 dys left. Drinking hot tea to bring up tempt but soaking wet . stop shaking but extremly cold.temp now is 95.7 under arm so 96.7. I catherized myself and hardley any came out. I am still so swollen. What would be the next step. I am dripping as if i am in the sun it s not stopping.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is reaction to antibiotic
or pcm brufen vitamins diet suppliment cause this
stop all these f taking
take antialergic to reduce swelling
it may take 3 wk to subside allergy with med after ithdrawl of sustance caused allergy
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor